# SDR SWAA2024112752918

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED OFSS335 LEADING EDGE INTERNAL CAVITY AT LT WING 2024-672241<[01] REPLACED RAIL NUT PLATES LOCATED OFSS335 LEADING EDGE INTERNAL CAVITY AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 14 REV: - .;[02] CORRECTED STEP 1; REPLACED RAIL NUT PLATES LOCATED OFSS335 LEADING EDGE INTERNAL CAVITY AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 13 REV: - .;[03] -CORRECTED STEP 2; PERFORMED GENERAL VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.  -REPLACED RAIL NUT PLATES LOCATED OFSS335 LEADING EDGE INTERNAL CAVITY AT LT WING I.A.W B737-700 SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 13 REV: - .;[04] TASK COMPLETED
